Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum to: ``Relative Barr-Rinehart and cotriple cohomology groups are isomorphic'

Author: D. H. Van Osdol
Journal: Proc. Amer. Math. Soc. 92 (1984), 618
MSC: Primary 18G10; Secondary 18C15
Original Article: Proc. Amer. Math. Soc. 90 (1984), 40-42.
MathSciNet review: 760955
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G10, 18C15

Retrieve articles in all journals with MSC: 18G10, 18C15

Additional Information

PII: S 0002-9939(1984)0760955-3
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia